An American Addiction Centers Resource

New to the DrugAbuse.com Forums?Join or

Meth overdose

Discussion in 'Share Your Story Here' started by NINO, Jan 30, 2017.

  1. NINO

    NINO Member

    I was in a night club and a eat two esctasy and a middle dose of meth
    I lost my selfcontrol i dont know how to explain
    If anybody can give me an advice or something
    I would be grateful
  2. deanokat

    deanokat DrugAbuse.com Community Organizer Community Listener

    @NINO... Are you okay? If not, you should either go to a hospital or call an ambulance (9-1-1 in the U.S.) as soon as possible.

    Let us know what your status is.
  3. NINO

    NINO Member

    I'm okay but sometimes
    when i'm sleeping i wake up with the strong negative emotion
    And i cant decide, my mind change so fast !!
  4. deanokat

    deanokat DrugAbuse.com Community Organizer Community Listener

    If it persists, see a doctor. It may just take your body some time to recover from the experience. Please take good care of yourself, @NINO.
  5. NINO

    NINO Member

    So, this is not for long time ,it recover by the time right ?
  6. deanokat

    deanokat DrugAbuse.com Community Organizer Community Listener

    I'm not 100% certain. I am not a medical professional. If your symptoms persist, you should definitely see a doctor. Or go see a doctor now. It's always better to err on the side of caution.
  7. mamaliga

    mamaliga Member

    Are there cases where a person overdosed at the club?
  8. duremars

    duremars Member

    If you take light drugs or even weed, of course it leaves its mark. A person may not know their norm. If alcohol is added, there may be a mixture of synthetic substances. This often causes poisoning. There are cases when it is necessary to call an ambulance https://www.airambulance1.com/ as the person cannot be brought to their senses on their own. These are terrible consequences. The author of this topic is probably already out of the state where you can recklessly cram everything into yourself. The body won't be able to take an overdose one day, and it could be fatal.
    Last edited: Jun 1, 2021